Hi everyone, sorry i haven't written in here for a while; I have been super busy.
Okay, on to the serious stuff. about two weeks ago I was at my friend's funeral and I noticed that my eyes were acting weird. I couldn't look straight or downwards and my eyes would go right back up to the ceiling. No matter how hard I tried I couldn't do it. I thought it was a one time thing and then last friday it happened again. I talked to my doctor and she said it was Ocular Gyration; a serious side effect from my abilify.
Anyone ever experienced this? Does anything think that they know a trigger to what might be causing this?
It happened both times when I was hanging out with a boy... but I think that is a coincidence.
"Stability is a place bipolar people only visit"
Bipolar II, rapid cycler, severe depression/hypomania, severe anxiety, and lifesaver- Shadley's Titan, nine-year-old reg. Quarter Horse Gelding.
Past: Depakote, Lexapro
Current: Lamictal, Abilify, Buspirome, Minocycline, omega 3, probiotics